See Alike in...

Alike App

Browser

Justinerosexx

620d

Anyone experience brain zaps? I always get them when coming off an antidepressant. When I move my eyes side to side it feels like the inside Of my eye balls are shivering if that makes sense. Super uncomfortableā€¦what can I do to make myself more comfortable?

Top reply
    • Justinerosexx

      619d

      @Adriana777 the whooshing is a good way to describe it

    • Moomoo72

      619d

      I got them when I came off Lexapro. It also made me feel like....a ghost kind of. Like I wasn't a full person, but sort of transparent and not completely physically here. It was a very strange and uncomfortable sensation. Thankfully the withdrawal symptoms were gone within 2-3 weeks, but I just had to endure them until then.

    • RavenJord

      619d

      I get brain zaps, but it usually happens before a seizure (non epileptic) so I don't know if that really helps. All I know is brain zaps suck and when I try to explain the feeling no one else around me understands. All they know is when I feel jolty is time to get me to a safe place šŸ˜‚

    • Adriana777

      620d

      Yes! I could not figure out how to describe them. To me it feels like someone is shoving my head forcefully in one direction and thereā€™s a Whoosh sound in my ear

      • Justinerosexx

        619d

        @Adriana777 the whooshing is a good way to describe it

    • SmileySnail

      620d

      Do you come off of antidepressants often? I've only done it once - never really went on and off again

      • SmileySnail

        620d

        @SmileySnail I suppose I never tried a bunch of them for a long time though, it was always pretty easy to tell if one didn't agree with me (serotonin syndrome) so once I found one I could stay on I never tried any others

    • SpaceCat2000

      620d

      Very common! Make sure youā€™re weening off the medication slowly to reduce this

    • j_Bug

      620d

      I haven't had this myself, but from what I've heard it's fairly common. the only advice I've really heard is just to not move your eyes like that though, which I imagine doesn't feel super helpful lol

ā˜ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion